# SDR ESPA691D

- Difficulty date: April 4, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N71PG
- Make and model: Lear 36LEAR
- Aircraft serial: 013
- Aircraft time: 13,264 hours, 6,164 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Blown
- Location: Mlg
- Part time: 82 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL THE RIGHT OUTBOARD TIRE EXPERIENCED A BLOW OUT. THE CREW ABORTED THE TAKE-OFF AND APPLIED MAXIMUM BRAKING. THE REMAINING 3 MAIN TIRE BLEW AS A RESULT OF THE HEAT GENERATED FROM THE BRAKING ACTION.
